Fluid Bags Under Eyes 8 Weeks After Hyaluronidase?

I had restylane in outer eyes and voluma upper cheeks 10 weeks ago. Bruised for 2 weeks and went back to Dr. as i had fluid bags under eyes and patches of product. I had told dr before that i had thyroid cancer 2yrs ago and 15 lymph nodes removed. He thought it was due to lymph overload and dissolved with hyaluroidase, black eyes again. 8 weeks later still have fluid under eyes, not as much, but still there. Dr. said it will take time. Please advise, Lynette

Doctor Answers 1

Hyaluronidase

The product may need repeat Hyaluronidase injections to fully dissolve.  I would ask for a second treatment.  Make sure you avoid aspirin, NSAIDS, Vitamin E, fish oils and other natural supplements as these can increase your risk of bruising.  


Sacramento Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Hyaluronidase

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The product may need repeat Hyaluronidase injections to fully dissolve.  I would ask for a second treatment.  Make sure you avoid aspirin, NSAIDS, Vitamin E, fish oils and other natural supplements as these can increase your risk of bruising.  


Sacramento Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.